It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-22-2003, 05:44 AM   #1
Junior Member
 
Join Date: Aug 2003
Location: woodbury,mn,usa
Posts: 20
mauigal HB User
Post advice please

Hi I am just needing some encouraging words today....
I started my synthroid about 2 weeks ago and stared feeling a little better and then yesterday and today I feel bad...maybe worse than before I started...I ache really badly...does anyone know if its typical to feel good and then bad and then good etc ehile you are starting out and getting your levels up?! I started on 25 and am moving up slowly...When I felt good I was so excited and now Im feeling discouraged....please tell me this will get better....have a great day

 
Old 09-22-2003, 06:08 AM   #2
Senior Veteran
(female)
 
Join Date: Aug 2003
Location: USA
Posts: 3,450
LuvMyLilDoggie HB UserLuvMyLilDoggie HB UserLuvMyLilDoggie HB UserLuvMyLilDoggie HB User
Post

Don't be discouraged. You'll have good days and bad days. I'm still working on getting my synthroid dosage right. I'm on 75mcg now. Started with 50. It takes about 4-6 weeks to really kick in. I am an exception. It took about 7 1/2 weeks for me to feel it with the 50 mcg. When I went up to 75, it took just a couple of weeks. I know it's discouraging. We all want to take the pill and have it work as fast as Advil does on headaches. But it takes time to accumulate.
Also, I'm wondering how you're taking the medication? It is very important to take it on an empty stomach and with no dairy products. (1 hour before, 2-3 hours after).
Hang in there. Better days are coming for all of us!
Barb

------------------
"Troubles are often the tools by which God fashions us for better things".

[This message has been edited by Bosmom (edited 09-22-2003).]
__________________
Live, Love, Laugh.

 
Sponsors Lightbulb
   
Old 09-22-2003, 07:20 AM   #3
Junior Member
 
Join Date: Aug 2003
Location: woodbury,mn,usa
Posts: 20
mauigal HB User
Post

thank you so much for taking the time to reply.
I take the synthroid at around 6 am just with water and then go back to sleep. I dont eat breakfast for at least 1-2 hours afterwards.
Why did I feel good for awhile and then bad again? I dont understand I guess.
Is this something thats going to be an on going fight for the rest of my life or will I be the person I was again after the levels are right? I cant imagine going the rest of my life like this.

 
Old 09-22-2003, 11:49 AM   #4
Senior Member
 
Join Date: Aug 2003
Location: Carson City, NV
Posts: 278
Ibis HB User
Post

It does take about a month for the hormone to work. I take Armour and it works for me, synthroid does not, so maybe you have to work on the amount of the med, but also be open to finding the right one for you. Hang in ther and good luck. When my meds are right, I forget I have this thing!

 
Old 09-22-2003, 12:05 PM   #5
Senior Member
 
Join Date: Aug 2003
Location: Carson City, NV
Posts: 278
Ibis HB User
Post

It does take about a month for the hormone to work. I take Armour and it works for me, synthroid does not, so maybe you have to work on the amount of the med, but also be open to finding the right one for you. Hang in ther and good luck. When my meds are right, I forget I have this thing!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Chest pains, Swollen knees and many more symptoms, PLEASE, i NEED some advice :( becca1981 Men's Health 9 01-01-2012 11:42 AM
I'm in dire need of advice about my asthma/situation Edgie Asthma 4 04-23-2010 11:13 PM
Root canal advice please please help adrian32 Dental Health 0 04-20-2010 08:09 AM
I need some advice , please help.... wantbhappy3 HIV Prevention 19 02-24-2010 05:21 AM
Relationship Takes a turn for the Worse..looking for advice Davids25 Relationship Health 14 01-26-2010 12:44 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:36 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!